# SDR ASAA2017030820102

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 32,939 hours, 9,924 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 EEC LOGGED SHORT TIME FAULT 73-30792 - PS3 SIGNALS DISAGREE. GROUNDED - YES. PERFORMED EEC TEST, TEST PASS, REF FIM 73-26 TASK 806 AND CHECKED PS3 WEEP HOLE. WEEP HOLE WAS CLEAR, REF THE SAME. FOUND TO BE INTERMITTENT FAULT.
